It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ever since I started birth control pills a few months ago, my skin has been HORRIBLE. I tried them last summer, and the same thing happened- my clear skin went to cystic, horrible pimples all around my mouth and on my chin. They HURT. They are HUGE. I'm so upset.

I have so many things coming up - thanksgiving at my bf's relatives place for the first time, and in December, a vacation with his whole fam in the Caribbean. I don't want to look horrible!

I have tried several BCP's, and went off them last month. During that time, we had an "accident" so I took Plan B and about 4 BCP's in one night because we couldnt get the plan B until the next morning.

The next day (about 3 weeks ago) I got the NuvaRing, which the dr. told me would not affect my acne due to the fact that it does not go through my liver. I am now supposed to be getting my period, my skin is HORRIBLE, (still no period, but probably becasue of the wack of hormones I took last month...hopefully I get it soon to ease my mind).

I'm at my wits end. I have 2 full prescriptions for minocyclin, the antibiotic, but I really don't want to take it because I hate antibiotics and how they affect my digestive system AND the fact that they render the BC less effective- the whole reason i'm in this situation in the first place!

I have an apptment with my gynocologist to discuss birth control. She won't give me the non-hormonal IUD because I have never had kids. I don't want to use a diaphram because I am prone to UTI's. Just using a condom and spermacide is not an option for me.

Does anybody have any recomendations? Should I try the NuvaRing for another couple of months? Ask for Spiro?

RIght now I am sitting in bed with puffy eyes, and my entire chin covered with honey because I read about that. I tried an asprin mask today too. I have proactiv, but it really dries my skin out!

Sorry this is SO long...I'm just miserable.

Thanks to anybody who reads and responds in advance.





All times are GMT -7. The time now is 04:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!